Oklahoma, 2023

Heat in Oklahoma, June 24 to 29, 2023

June 24 to 29, 2023 · NWS OUN · 73 events in 35 counties and zones

Heat and humidity combined to yield 105 110-degree heat indices across portions of the area during the afternoon/evening of the 24th through 29th.

Where it happened

Every event with a place to put it; 73 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
73

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

Heat and humidity combined to yield 105 110-degree heat indices across portions of the area during the afternoon/evening of the 24th through 29th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 24, 8:29 AM CST, 3 hours 31 minutes earlier.

Area forecast discussion, Jun 24, 8:29 AM CST, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Norman OK
929 AM CDT Sat Jun 24 2023

...New UPDATE...

.UPDATE...
Issued at 924 AM CDT Sat Jun 24 2023

Updates were made to include a slight chance for thunderstorms to
the areas northeast and east of the OKC area for ongoing
convection. This has been decreasing throughout the morning, but
remnants will remain through midday.

&&

.SHORT TERM...
(Today and tonight)
Issued at 351 AM CDT Sat Jun 24 2023

The moist convection from earlier has dissipated across central TX
early this morning. Isolated showers and thunderstorms could
redevelop through the rest of the morning mainly along and east of
I-35 within a mid level theta-e ridge axis via isentropic ascent.
Later this afternoon through this evening, a stationary boundary
will extend from southwestern OK/north TX northeastward through
central and northeastern OK. Convective initiation will be
possible late this afternoon along this boundary and dryline
intersection across north TX. If storms manage to develop there
through early this evening, they could become severe with damaging
wind gusts and marginally severe hail the main threats. Later
tonight, a subtle mid level shortwave trough will top the ridge
moving over central and northern OK. Additional isolated moist
convection will then be possible near the boundary across central
Oklahoma. These storms will likely remain non-severe but could
produce some strong wind gusts into late evening hours.

Hot and humid conditions return to much of the area today on the
south-side of the boundary, with heat indices approaching
excessive heat criteria across north TX. The heat advisory has
been extended northward to include central and eastern OK for this
afternoon.

&&

.LONG TERM...
(Sunday through Friday)
Issued at 351 AM CDT Sat Jun 24 2023

A "cold" front will move into northern OK Sunday morning, and
stall near the I-40/I-44 corridors during the day ushering in some
drier boundary layer air. Heat advisory conditions will shift
southward to the Red River Sunday afternoon with it. Widely
scattered showers and thunderstorms will also return along this
stalled boundary Sunday afternoon through Sunday night, mainly
along and south of I-40 and along/east of I-35. A few strong to
severe storms will be possible there Sunday with high instability
and modest deep layer shear in place.

After a brief cool down Monday under a surface ridge axis, a warm
front is expected to quickly lift north into western north TX and
then central OK under the upper ridge. Later in the evening and
overnight Tuesday, there's a chance of some KS high plains
showers and thunderstorms (perhaps as an MCS) moving into northern
OK atop the ridge. By Wednesday, it should very hot directly
under the subtropical ridge but thankfully southwesterly surface
flow should result in much lower dewpoints across our forecast
area. On the flip-side, this downslope flow will also result in
widespread triple digit heat engulfing the area so we'll probably
end up with a heat advisory any way for at least a portion of the
area. The heat will continue Thursday but surface flow will return
to more southerly.

Shower and thunderstorm chances increase Friday into next weekend
as the ridge breaks down, thanks to several shortwave troughs
entering the Central Plains, and a weak cold front arrives.

&&

.AVIATION...
(12Z TAFS)
Issued at 613 AM CDT Sat Jun 24 2023

VFR conditions along with light southeasterly winds are expected
to prevail at most sites. Isolated thunderstorms are possible this
morning across central and north-central Oklahoma through about
15z, but too low of a chance to include at any of the TAF sites.
Similarly low chances exist this afternoon across western north
Texas. A weak cold front will enter northern Oklahoma tonight into
Sunday morning, with a shift to light northerly winds behind it.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  96  73  94  70 /  20  20  10  10
Hobart OK         99  73  94  70 /   0  10   0   0
Wichita Falls TX 104  77 105  75 /  10  20  10  10
Gage OK           95  65  88  63 /   0   0   0   0
Ponca City OK     97  69  93  66 /  20  10   0   0
Durant OK         96  78 100  76 /  20  10  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from 1 PM this afternoon to 10 PM CDT this evening
     for OKZ019-020-025>032-037>048-050>052.

     Heat Advisory from 1 PM to 8 PM CDT Sunday for OKZ039-041>043-
     045>048-050>052.

TX...Heat Advisory from 1 PM this afternoon to 10 PM CDT this evening
     for TXZ083>090.

     Heat Advisory from 1 PM to 8 PM CDT Sunday for TXZ086-089-090.

&&

SHORT TERM...03
LONG TERM....03
AVIATION...08
Hazardous weather outlook, Jun 24, 2:46 AM CST, 9 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
346 AM CDT Sat Jun 24 2023

OKZ004>048-050>052-TXZ083>090-250900-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
346 AM CDT Sat Jun 24 2023

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
Isolated thunderstorms may develop along and east of I-35 through
this morning. Severe weather is not expected this morning. Later
this afternoon through this evening, isolated strong to severe
thunderstorms will be possible across portions of north Texas.
Damaging wind gusts will be the main threat with these storms
although hail up to the size of quarters cannot be ruled out.
Isolated strong thunderstorms may also develop across southwestern
and central Oklahoma through the evening and overnight hours.

.Heat...
Triple digit temperatures and heat indices are expected this
afternoon across the southeastern half of Oklahoma and all of
north Texas. A Heat Advisory is in effect for these areas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
A few thunderstorms may continue across southeastern Oklahoma
through early Sunday morning. Isolated thunderstorm development
will then be possible Sunday afternoon through Sunday night along
and south of I40, and along and east of I35. A few strong to
severe storms will remain possible through Sunday evening, with a
threat of damaging wind gusts and small hail.

Additional low thunderstorm chances return to northern Oklahoma
Tuesday night, and again Thursday night. Increasing thunderstorm
chances arrive Friday night, and continue through next weekend.

.Excessive Heat...
Triple digit temperatures and heat indices will continue Sunday
afternoon across southern Oklahoma and portions of north Texas. A
heat advisory is now in effect for these areas Sunday. After a
short break Monday, triple digit heat will return Tuesday through
Thursday across much of the area.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

73 heat. Local standard time, as filed.

Heat, Cotton

When
June 24, 12:00 PM CST to 9:00 PM CST
Where
Cotton forecast zone
Reported by
Mesonet
Coordinates
34.290, -98.372 (the zone’s center; the record gives no point)

Heat, Garvin

When
June 24, 12:00 PM CST to 9:00 PM CST
Where
Garvin forecast zone
Reported by
Mesonet
Coordinates
34.705, -97.309 (the zone’s center; the record gives no point)

Heat, Grady

When
June 24, 12:00 PM CST to 9:00 PM CST
Where
Grady forecast zone
Reported by
Mesonet
Coordinates
35.017, -97.884 (the zone’s center; the record gives no point)

Heat, Hughes

When
June 24, 12:00 PM CST to 9:00 PM CST
Where
Hughes forecast zone
Reported by
Mesonet
Coordinates
35.048, -96.250 (the zone’s center; the record gives no point)

Heat, Jackson

When
June 24, 12:00 PM CST to 9:00 PM CST
Where
Jackson forecast zone
Reported by
Mesonet
Coordinates
34.588, -99.415 (the zone’s center; the record gives no point)

Heat, Kingfisher

When
June 24, 12:00 PM CST to 9:00 PM CST
Where
Kingfisher forecast zone
Reported by
Mesonet
Coordinates
35.945, -97.942 (the zone’s center; the record gives no point)

Heat, Lincoln

When
June 24, 12:00 PM CST to 9:00 PM CST
Where
Lincoln forecast zone
Reported by
Mesonet
Coordinates
35.703, -96.881 (the zone’s center; the record gives no point)

Heat, McClain

When
June 24, 12:00 PM CST to 9:00 PM CST
Where
McClain forecast zone
Reported by
Mesonet
Coordinates
35.009, -97.444 (the zone’s center; the record gives no point)

Heat, Murray

When
June 24, 12:00 PM CST to 9:00 PM CST
Where
Murray forecast zone
Reported by
Mesonet
Coordinates
34.482, -97.068 (the zone’s center; the record gives no point)

Heat, Noble

When
June 24, 12:00 PM CST to 9:00 PM CST
Where
Noble forecast zone
Reported by
Mesonet
Coordinates
36.389, -97.230 (the zone’s center; the record gives no point)

Heat, Payne

When
June 24, 12:00 PM CST to 9:00 PM CST
Where
Payne forecast zone
Reported by
Mesonet
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

Heat, Seminole

When
June 24, 12:00 PM CST to 9:00 PM CST
Where
Seminole forecast zone
Reported by
Mesonet
Coordinates
35.168, -96.615 (the zone’s center; the record gives no point)

Heat, Stephens

When
June 24, 12:00 PM CST to 9:00 PM CST
Where
Stephens forecast zone
Reported by
Mesonet
Coordinates
34.486, -97.851 (the zone’s center; the record gives no point)

Heat, Tillman

When
June 24, 12:00 PM CST to 9:00 PM CST
Where
Tillman forecast zone
Reported by
Mesonet
Coordinates
34.373, -98.924 (the zone’s center; the record gives no point)

Heat, Cleveland

When
June 25, 12:00 PM CST to 7:00 PM CST
Where
Cleveland forecast zone
Reported by
Mesonet
Coordinates
35.203, -97.326 (the zone’s center; the record gives no point)

Heat, Cotton

When
June 25, 12:00 PM CST to 7:00 PM CST
Where
Cotton forecast zone
Reported by
Mesonet
Coordinates
34.290, -98.372 (the zone’s center; the record gives no point)

Heat, Jackson

When
June 25, 12:00 PM CST to 7:00 PM CST
Where
Jackson forecast zone
Reported by
Mesonet
Coordinates
34.588, -99.415 (the zone’s center; the record gives no point)

Heat, Murray

When
June 25, 12:00 PM CST to 7:00 PM CST
Where
Murray forecast zone
Reported by
Mesonet
Coordinates
34.482, -97.068 (the zone’s center; the record gives no point)

Heat, Pottawatomie

When
June 25, 12:00 PM CST to 7:00 PM CST
Where
Pottawatomie forecast zone
Reported by
Mesonet
Coordinates
35.207, -96.948 (the zone’s center; the record gives no point)

Heat, Stephens

When
June 25, 12:00 PM CST to 7:00 PM CST
Where
Stephens forecast zone
Reported by
Mesonet
Coordinates
34.486, -97.851 (the zone’s center; the record gives no point)

Heat, Tillman

When
June 25, 12:00 PM CST to 7:00 PM CST
Where
Tillman forecast zone
Reported by
Mesonet
Coordinates
34.373, -98.924 (the zone’s center; the record gives no point)

Heat, Atoka

When
June 26, 12:00 PM CST to 8:00 PM CST
Where
Atoka forecast zone
Reported by
Mesonet
Coordinates
34.374, -96.038 (the zone’s center; the record gives no point)

Heat, Coal

When
June 26, 12:00 PM CST to 8:00 PM CST
Where
Coal forecast zone
Reported by
Mesonet
Coordinates
34.588, -96.298 (the zone’s center; the record gives no point)

Heat, Cotton

When
June 26, 12:00 PM CST to 8:00 PM CST
Where
Cotton forecast zone
Reported by
Mesonet
Coordinates
34.290, -98.372 (the zone’s center; the record gives no point)

Heat, Johnston

When
June 26, 12:00 PM CST to 8:00 PM CST
Where
Johnston forecast zone
Reported by
Mesonet
Coordinates
34.317, -96.661 (the zone’s center; the record gives no point)

Heat, Stephens

When
June 26, 12:00 PM CST to 8:00 PM CST
Where
Stephens forecast zone
Reported by
Mesonet
Coordinates
34.486, -97.851 (the zone’s center; the record gives no point)

Heat, Beckham

When
June 27, 12:00 PM CST to 7:00 PM CST
Where
Beckham forecast zone
Reported by
Mesonet
Coordinates
35.269, -99.682 (the zone’s center; the record gives no point)

Heat, Bryan

When
June 27, 12:00 PM CST to 7:00 PM CST
Where
Bryan forecast zone
Reported by
Mesonet
Coordinates
33.962, -96.260 (the zone’s center; the record gives no point)

Heat, Carter

When
June 27, 12:00 PM CST to 7:00 PM CST
Where
Carter forecast zone
Reported by
Mesonet
Coordinates
34.251, -97.286 (the zone’s center; the record gives no point)

Heat, Cotton

When
June 27, 12:00 PM CST to 7:00 PM CST
Where
Cotton forecast zone
Reported by
Mesonet
Coordinates
34.290, -98.372 (the zone’s center; the record gives no point)

Heat, Custer

When
June 27, 12:00 PM CST to 7:00 PM CST
Where
Custer forecast zone
Reported by
Mesonet
Coordinates
35.639, -99.001 (the zone’s center; the record gives no point)

Heat, Garvin

When
June 27, 12:00 PM CST to 7:00 PM CST
Where
Garvin forecast zone
Reported by
Mesonet
Coordinates
34.705, -97.309 (the zone’s center; the record gives no point)

Heat, Grady

When
June 27, 12:00 PM CST to 7:00 PM CST
Where
Grady forecast zone
Reported by
Mesonet
Coordinates
35.017, -97.884 (the zone’s center; the record gives no point)

Heat, Harmon

When
June 27, 12:00 PM CST to 7:00 PM CST
Where
Harmon forecast zone
Reported by
Mesonet
Coordinates
34.744, -99.846 (the zone’s center; the record gives no point)

Heat, Jackson

When
June 27, 12:00 PM CST to 7:00 PM CST
Where
Jackson forecast zone
Reported by
Mesonet
Coordinates
34.588, -99.415 (the zone’s center; the record gives no point)

Heat, Johnston

When
June 27, 12:00 PM CST to 7:00 PM CST
Where
Johnston forecast zone
Reported by
Mesonet
Coordinates
34.317, -96.661 (the zone’s center; the record gives no point)

Heat, Kiowa

When
June 27, 12:00 PM CST to 7:00 PM CST
Where
Kiowa forecast zone
Reported by
Mesonet
Coordinates
34.916, -98.981 (the zone’s center; the record gives no point)

Heat, Marshall

When
June 27, 12:00 PM CST to 7:00 PM CST
Where
Marshall forecast zone
Reported by
Mesonet
Coordinates
34.025, -96.769 (the zone’s center; the record gives no point)

Heat, McClain

When
June 27, 12:00 PM CST to 7:00 PM CST
Where
McClain forecast zone
Reported by
Mesonet
Coordinates
35.009, -97.444 (the zone’s center; the record gives no point)

Heat, Murray

When
June 27, 12:00 PM CST to 7:00 PM CST
Where
Murray forecast zone
Reported by
Mesonet
Coordinates
34.482, -97.068 (the zone’s center; the record gives no point)

Heat, Pontotoc

When
June 27, 12:00 PM CST to 7:00 PM CST
Where
Pontotoc forecast zone
Reported by
Mesonet
Coordinates
34.728, -96.684 (the zone’s center; the record gives no point)

Heat, Stephens

When
June 27, 12:00 PM CST to 7:00 PM CST
Where
Stephens forecast zone
Reported by
Mesonet
Coordinates
34.486, -97.851 (the zone’s center; the record gives no point)

Heat, Tillman

When
June 27, 12:00 PM CST to 7:00 PM CST
Where
Tillman forecast zone
Reported by
Mesonet
Coordinates
34.373, -98.924 (the zone’s center; the record gives no point)

Heat, Bryan

When
June 28, 11:00 AM CST to 8:00 PM CST
Where
Bryan forecast zone
Reported by
Mesonet
Coordinates
33.962, -96.260 (the zone’s center; the record gives no point)

Heat, Canadian

When
June 28, 11:00 AM CST to 8:00 PM CST
Where
Canadian forecast zone
Reported by
Mesonet
Coordinates
35.542, -97.982 (the zone’s center; the record gives no point)

Heat, Cotton

When
June 28, 11:00 AM CST to 8:00 PM CST
Where
Cotton forecast zone
Reported by
Mesonet
Coordinates
34.290, -98.372 (the zone’s center; the record gives no point)

Heat, Garfield

When
June 28, 11:00 AM CST to 8:00 PM CST
Where
Garfield forecast zone
Reported by
Mesonet
Coordinates
36.379, -97.783 (the zone’s center; the record gives no point)

Heat, Grant

When
June 28, 11:00 AM CST to 8:00 PM CST
Where
Grant forecast zone
Reported by
Mesonet
Coordinates
36.796, -97.786 (the zone’s center; the record gives no point)

Heat, Kay

When
June 28, 11:00 AM CST to 8:00 PM CST
Where
Kay forecast zone
Reported by
Mesonet
Coordinates
36.818, -97.144 (the zone’s center; the record gives no point)

Heat, Logan

When
June 28, 11:00 AM CST to 8:00 PM CST
Where
Logan forecast zone
Reported by
Mesonet
Coordinates
35.919, -97.443 (the zone’s center; the record gives no point)

Heat, Payne

When
June 28, 11:00 AM CST to 8:00 PM CST
Where
Payne forecast zone
Reported by
Mesonet
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

Heat, Bryan

When
June 29, 11:00 AM CST to 8:00 PM CST
Where
Bryan forecast zone
Reported by
Mesonet
Coordinates
33.962, -96.260 (the zone’s center; the record gives no point)

Heat, Canadian

When
June 29, 11:00 AM CST to 8:00 PM CST
Where
Canadian forecast zone
Reported by
Mesonet
Coordinates
35.542, -97.982 (the zone’s center; the record gives no point)

Heat, Carter

When
June 29, 11:00 AM CST to 8:00 PM CST
Where
Carter forecast zone
Reported by
Mesonet
Coordinates
34.251, -97.286 (the zone’s center; the record gives no point)

Heat, Cleveland

When
June 29, 11:00 AM CST to 8:00 PM CST
Where
Cleveland forecast zone
Reported by
Mesonet
Coordinates
35.203, -97.326 (the zone’s center; the record gives no point)

Heat, Coal

When
June 29, 11:00 AM CST to 8:00 PM CST
Where
Coal forecast zone
Reported by
Mesonet
Coordinates
34.588, -96.298 (the zone’s center; the record gives no point)

Heat, Garfield

When
June 29, 11:00 AM CST to 8:00 PM CST
Where
Garfield forecast zone
Reported by
Mesonet
Coordinates
36.379, -97.783 (the zone’s center; the record gives no point)

Heat, Garvin

When
June 29, 11:00 AM CST to 8:00 PM CST
Where
Garvin forecast zone
Reported by
Mesonet
Coordinates
34.705, -97.309 (the zone’s center; the record gives no point)

Heat, Hughes

When
June 29, 11:00 AM CST to 8:00 PM CST
Where
Hughes forecast zone
Reported by
Mesonet
Coordinates
35.048, -96.250 (the zone’s center; the record gives no point)

Heat, Jefferson

When
June 29, 11:00 AM CST to 8:00 PM CST
Where
Jefferson forecast zone
Reported by
Mesonet
Coordinates
34.111, -97.836 (the zone’s center; the record gives no point)

Heat, Johnston

When
June 29, 11:00 AM CST to 8:00 PM CST
Where
Johnston forecast zone
Reported by
Mesonet
Coordinates
34.317, -96.661 (the zone’s center; the record gives no point)

Heat, Kay

When
June 29, 11:00 AM CST to 8:00 PM CST
Where
Kay forecast zone
Reported by
Mesonet
Coordinates
36.818, -97.144 (the zone’s center; the record gives no point)

Heat, Kingfisher

When
June 29, 11:00 AM CST to 8:00 PM CST
Where
Kingfisher forecast zone
Reported by
Mesonet
Coordinates
35.945, -97.942 (the zone’s center; the record gives no point)

Heat, Logan

When
June 29, 11:00 AM CST to 8:00 PM CST
Where
Logan forecast zone
Reported by
Mesonet
Coordinates
35.919, -97.443 (the zone’s center; the record gives no point)

Heat, Love

When
June 29, 11:00 AM CST to 8:00 PM CST
Where
Love forecast zone
Reported by
Mesonet
Coordinates
33.950, -97.244 (the zone’s center; the record gives no point)

Heat, Marshall

When
June 29, 11:00 AM CST to 8:00 PM CST
Where
Marshall forecast zone
Reported by
Mesonet
Coordinates
34.025, -96.769 (the zone’s center; the record gives no point)

Heat, Murray

When
June 29, 11:00 AM CST to 8:00 PM CST
Where
Murray forecast zone
Reported by
Mesonet
Coordinates
34.482, -97.068 (the zone’s center; the record gives no point)

Heat, Noble

When
June 29, 11:00 AM CST to 8:00 PM CST
Where
Noble forecast zone
Reported by
Mesonet
Coordinates
36.389, -97.230 (the zone’s center; the record gives no point)

Heat, Oklahoma

When
June 29, 11:00 AM CST to 8:00 PM CST
Where
Oklahoma forecast zone
Reported by
Mesonet
Coordinates
35.552, -97.407 (the zone’s center; the record gives no point)

Heat, Pontotoc

When
June 29, 11:00 AM CST to 8:00 PM CST
Where
Pontotoc forecast zone
Reported by
Mesonet
Coordinates
34.728, -96.684 (the zone’s center; the record gives no point)

Heat, Pottawatomie

When
June 29, 11:00 AM CST to 8:00 PM CST
Where
Pottawatomie forecast zone
Reported by
Mesonet
Coordinates
35.207, -96.948 (the zone’s center; the record gives no point)

Heat, Seminole

When
June 29, 11:00 AM CST to 8:00 PM CST
Where
Seminole forecast zone
Reported by
Mesonet
Coordinates
35.168, -96.615 (the zone’s center; the record gives no point)

Heat, Stephens

When
June 29, 11:00 AM CST to 8:00 PM CST
Where
Stephens forecast zone
Reported by
Mesonet
Coordinates
34.486, -97.851 (the zone’s center; the record gives no point)

What these are

Heat
Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2023Every state in 2023This day in weather historyWarnings in Oklahoma, June 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1105330, 1105331, 1105332, 1105333, 1105334, 1105335, 1105336, 1105337, 1105338, 1105339, 1105340, 1105341, 1105342, 1105343, 1105374, 1105375, 1105376, 1105377, 1105378, 1105379, 1105380, 1105407, 1105408, 1105409, 1105410, 1105411, 1105429, 1105430, 1105431, 1105432, 1105433, 1105434, 1105435, 1105436, 1105437, 1105438, 1105440, 1105441, 1105442, 1105443, and more.